Free Access
Issue
ESAIM: PS
Volume 4, 2000
Page(s) 137 - 189
DOI https://doi.org/10.1051/ps:2000103
Published online 15 August 2002
  1. S. Asmussen et N. Keiding, Martingale central limit theorems and asymptotic theory for multitype branching processes. Adv. in Appl. Probab. 10 (1978) 109-129. [CrossRef] [Google Scholar]
  2. K.B. Athreya et P.E. Ney, Branching processes. Springer, Berlin (1972). [Google Scholar]
  3. I. Berkes, L. Horvath et D. Khoshnevisan, Logarithmic averages of stable rondom variables are asymptotically normal. Stochastic Process. Appl. 77 (1998) 35-51. [CrossRef] [MathSciNet] [Google Scholar]
  4. F. Chaâbane, Version forte du théorème de la limite centrale fonctionnel pour les martingales. C. R. Acad. Sci. Paris Sér. I. Math. 323 (1996) 195-198. [Google Scholar]
  5. F. Chaâbane, F. Maâouia et A. Touati, Généralisation du théorème de la limite centrale presque-sûr pour les martingales vectorielles. C. R. Acad. Sci. Paris Sér. I. Math. 326 (1998) 229-232. [Google Scholar]
  6. F. Chaâbane, F. Maâouia et A. Touati, Versions fortes des théorèmes limites en loi pour les martingales vectorielles (soumis). [Google Scholar]
  7. F. Chaâbane, Invariance principles with logarithmic averaging for martingales. Studia Sci. Math. Hungar (à paraître). [Google Scholar]
  8. F. Chaâbane, F. Maâouia et A. Touati, Théorèmes limites avec poids pour des modèles statistiques. Prépublication de la Faculté des Sciences de Bizerte (1998). [Google Scholar]
  9. F. Chaâbane et A. Touati, Sur la méthode de ``moyennisation" logarithmique pour l'identification de modèles de régression linéaires. Prépublication de la Faculté des Sciences de Bizerte (2000). [Google Scholar]
  10. H.F. Chen et L. Guo, Identification and stochastic adaptive control. Birkhäuser (1991). [Google Scholar]
  11. M. Csörgö et L. Horvath, Invariance principles for logarithmic aerages. Process. Camb. Phil. Soc. (1992) 112-195. [Google Scholar]
  12. D. Dacunha-Castelle et M. Duflo, Probabilités et statistiques, tome 2. Masson (1983). [Google Scholar]
  13. M. Duflo, R. Senoussi et A. Touati, Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carrés d'un modèle de régression. Ann. Inst. H. Poincaré 26 (1990) 549-566. [Google Scholar]
  14. M. Duflo, Random iterative models. Springer-Verlag (1997). [Google Scholar]
  15. M. Duflo, Algorithmes Stochastiques. Springer-Verlag (1996). [Google Scholar]
  16. P. Hall et C.C. Heyde, Martingale limit theory and its applications. Academic Press (1981). [Google Scholar]
  17. J. Jacod et A.N. Shiryaev, Limit theorems for stochastic processes. Springer-Verlag (1987). [Google Scholar]
  18. L. Le Cam, Asymptotic methods in statistical decision theory. Springer-Verlag (1986). [Google Scholar]
  19. F. Maâouia, Versions fortes du théorème de la limite centrale pour les processus de Markov. C. R. Acad. Sci. Paris Sér. I. Math. 323 (1996) 293-296. [Google Scholar]
  20. F. Maâouia, Principes d'invariance par ``moyennisation" logarithmique pour les processus de Markov. Prépublication de la Faculté des Sciences de Bizerte (soumis). [Google Scholar]
  21. F. Maâouia et A. Touati, Identification of multitype branching processes. Prépublication de la Faculté des Sciences de Bizerte (1999). [Google Scholar]
  22. M. Pelletier, On the almost sure asymptotic behaviour of stochastic algorithms. Stochastic Process. Appl. 78 (1998) 217-244. [CrossRef] [MathSciNet] [Google Scholar]
  23. A. Touati, Two theorems on convergence in distribution for stochastic integrals and statistical applications. Probab. Th. Applications 38 (1993) 95-117. [CrossRef] [Google Scholar]
  24. A. Touati, Sur les versions fortes du théorème de la limite centrale. Prépublication de l'Université de Marne-La-Vallée, no 23 (1995). [Google Scholar]
  25. A. Touati, Vitesse de convergence en loi de l'estimateur des moindres carrés d'un modèle autorégressif (cas mixte). Ann. Inst. H. Poincaré 32 (1996) 211-230. [Google Scholar]
  26. C.Z. Wei, Asymptotic properties of least-squares estimates in stochastic regression models. Ann. Stat. 13 (1985) 1498-1508. [CrossRef] [Google Scholar]
  27. C.Z. Wei, Adaptive prediction by least squares predictors in stochastic regression models with applications to time series. Ann. Statist. 15 (1987) 1667-1682. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.